WRIGHT MEDICAL TECHNOLOGY INC INFINITY POLY SZ 2 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
33652206 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Osteolysis (2377); Implant Pain (4561)
| Date of Event |
02/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event of a patient requiring revision surgery due to infection, lysis and pain could not be confirmed, since the device was not returned for evaluation and no other additional information will be made available by the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
Event or Problem Description